No Cover Image

Journal article 436 views 39 downloads

Two-loop gravity amplitudes from four dimensional unitarity / David, Dunbar; Warren, Perkins

Physical Review D, Volume: 95, Issue: 4

Swansea University Authors: David, Dunbar, Warren, Perkins

Abstract

We compute the polylogarithmic parts of the two-loop four and five-graviton amplitudes where the external helicities are positive and express these in a simple compact analytic form. We use these to extract the $\ln(\mu^2)$ terms from both the four and five-point amplitudes and show that these match...

Full description

Published in: Physical Review D
ISSN: 2470-0010 2470-0029
Published: 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa31619
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We compute the polylogarithmic parts of the two-loop four and five-graviton amplitudes where the external helicities are positive and express these in a simple compact analytic form. We use these to extract the $\ln(\mu^2)$ terms from both the four and five-point amplitudes and show that these match the same $R^3$ counterterm.
College: College of Science
Issue: 4